# SDR 2001FA0000409

- Difficulty date: September 4, 2001
- Submitted: October 19, 2001
- Operation: General aviation
- Aircraft: N5903L
- Make and model: Amrgen AA1
- Aircraft serial: AA10203
- Engine: Lyc O235C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 0990D113
- Condition: Cracked
- Location: Engine
- Part time: 2,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MUFFLER WAS FOUND CRACKED IN THE AREA WHERE TAIL PIPE IS WELDED TO CAN.  742 HOURS SINCE LAST INSPECTION. (ATTACHED PHOTOS)
